# SDR 2006FA0000137

- Difficulty date: December 15, 2005
- Submitted: February 7, 2006
- Operation: General aviation
- Aircraft: N561SS
- Make and model: Beech 200BEECH
- Aircraft serial: BB464
- System (JASC): 5100 · Standard Practices/Structures
- Part: Nut
- Part number: MS21042L3
- Condition: Failed
- Location: Lt Wing Root
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUT, PN MS21042L3 (PN130909N29) FAILED AND TAPERED PIN PN AN 38629A CAME OUT OF ADAPTER NP 1158110473 IN LT WING ROOT.  THE ADAPTER DISENGAGED FROM THE TORQUE TUBE SHAFT PN 1018100211, THE LT MAIN GEAR COULD NOT LOCK DOWN.  THE NUT HAD ONLY 160.4 HOURS ON IT FROM NEW.   THE NUT IS EXPOSED TO HIGH TENSION LOADS DUE TO THE CENTRIFUGAL FORCE FROM THE TORQUE TUBE SPINNING.  (K)
